# SDR FJT04061242

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N1243D
- Make and model: Cessna 208B
- Aircraft serial: 208B1003
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630010901
- Condition: Corroded
- Location: Nlg
- Part time: 215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND EXCESSIVE CORROSION IN THE CTR OF BOTH HALVES OF THE NOSE WHEEL ASSY, WHILE PERFORMING PHASE 1 THROUGH 4 INSP.  DISASSEMBLY OF THE NOSE WHEEL ASSY REVEALED CORROSION BEYOND ACCEPTABLE LIMITS.  BOTH NOSE WHEEL HALVES WERE REPLACED WITH NEW PARTS AND THE ACFT WAS RETURNED TO SERVICE. (ORIGINAL DIFFICULTY DATE: 6-9-2004)
